# SDR SWAA950338

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65457931
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND STRINGER GOUGED AT BS 864,  S15L, AND AT BS 928 TO 935, S14R, STRINGER CRACKED AT BS 1140, 12L, AT BS 787, S10R, AT BS 1016, S7L, AT BS 907, AT S4R AND L, AT BS 467, AT S22L, STRINGER CORRODED AT BS 1138, S13L, AND AT BS 520 TO 528, WL 216, LBL 65, AT BS 897-907, S20R, AND STRINGER CHANNEL CRACKED AT BS 360, S11L.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
